Hi Yes I'm on Tramadol too, i Wonder if maybe it's still in your system! I've reduced the amount but wonder if it's upset my stomach while I was on full dose. I also go anemic and that would explain why you go light headed I know that's when I need more iron but iron tablets van make me feel sick so iron rich soups normally give me a boost I need. As for stitches acter 3 weeks mine felt so tight i made an appointment with the surgery nurse who cut and removed them. A couple were soburied she ddidn't want to fiddle too much but after a couple of baths because the knot was cut they worked their way out and I felt so much better. I was told they were dissolvable but would take a couple of months so if they get too uncomfortable make a appointment with the nurse.
I'm glad you've been to doctors and I hope if it is a chest infection it clears soon and you'll be feeling better. Enjoy the rest I know it gets a bit borring 4 weeks of daytime tv and either laying in bed or on sofa I'm definitely getting bored but I did too much and paid for it so I now think I'll be recovering even longer so I know the more I rest the sooner I can start getting back to normal! I must say the no housework rule is lovely although my hubby doesn't agree! Well I'm having a day of herbal tea peppermint or fruit and so far feeling less sick so fingers crossed we will be feeling better soon x